# SDR ASAA2020081753026

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,667 hours, 12,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: AMC02RA03W
- Condition: Loose
- Location: Cabin Row 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 25ABC IS INOPERABLE.  GROUNDED - YES.  RELAMPED EMERGENCY EXIT LIGHT, NO HELP.  NO POWER AND GROUND AT LIGHT.  RESECURED LOOSE PLUG D11344 AT 25ABC OVERHEAD BIN.
